Systematical approach to the exact solution of the Dirac equation for a deformed form of the Woods-Saxon potential


Berkdemır C., Berkdemir A. , Sever R.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.39, no.43, pp.13455-13463, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 43
  • Publication Date: 2006
  • Doi Number: 10.1088/0305-4470/39/43/005
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.13455-13463

Abstract

The exact solution of the Dirac equation for a deformed form of the Woods Saxon potential is obtained for the s-wave relativistic energy spectrum. The energy eigenvalues and two-component spinor wavefunctions are derived analytically by using a systematical method which is called Nikiforov - Uvarov. It is seen that the energy eigenvalues and the wavefunctions strongly depend on the parameters of the potential. In addition, it is also shown that the non-relativistic limit can be reached easily and directly for a special case of the standard Woods - Saxon potential.